ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Fast and Efficient Two-Dimensional Chien Search Algorithm and Design Architecture

Roy, Shounak and Mondal, Arijit and Garani, Shayan Srinivasa (2019) A Fast and Efficient Two-Dimensional Chien Search Algorithm and Design Architecture. In: IEEE COMMUNICATIONS LETTERS, 23 (1). pp. 16-19.

[img] PDF
Iee_Com_Let_23-16_2019.pdf - Published Version
Restricted to Registered users only

Download (548kB) | Request a copy

Abstract

We develop an efficient procedure for finding the roots of a bi-variate polynomial over GF(q) by extending the Chien search procedure to two-dimensions. The complexity of the Chien search is further reduced to an order of the number of conjugacy classes over GF(q(lambda)) leading to a significant reduction in the computational complexity. We also provide an efficient design architecture for our algorithm towards a circuit realization that produces the roots in `1' clock cycle.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Keywords: Bar codes; data storage systems; error correction codes; multidimensional systems
Department/Centre: Division of Electrical Sciences > Electronic Systems Engineering (Formerly Centre for Electronic Design & Technology)
Depositing User: Id for Latest eprints
Date Deposited: 15 Feb 2019 08:51
Last Modified: 15 Feb 2019 08:51
URI: http://eprints.iisc.ac.in/id/eprint/61719

Actions (login required)

View Item View Item